# SDR 2008FA0000597

- Difficulty date: August 26, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N48CG
- Make and model: Amd FALCON2000
- Aircraft serial: 041
- Engine: Cfe CFE73811B
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 305086010
- Part serial: 00P16322
- Condition: Cracked
- Location: Nr 4 Bearing
- Part time: 3,031 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 BEARING SUPPORT, PN 305086010, CRACKED CAUSING THE ENGINE TO SEIZE. AT OPERATING TEMPERATURES, THE NR 4 BEARING SUPPORT AND INVESTMENTCAST MANIFOLD MAY HAVE BECAME LOOSE, PERMITTING RELATIVE MOVEMENT BETWEEN THE PARTS. SB CEF738-72-8060 REPLACES THE NR 4 BEARING SUPPORT WITH SUPPORT ASSY PN 305086012, WHICH HAS BEEN DESIGNED WITH AN INCREASED INTERFERENCE FIT TO ELIMINATE MOVEMENT. (K)
